Medical Questions > Conditions and Diseases > Digestive and Bowel Disorders Forum

Intestinal Noises??

Must Read
Feeling constipated? Do you know how constipation is medically defined? Get the basics on this common gastrointestinal complaint here....
Are you experiencing severe or chronic constipation? Learn about causes of constipation here....
Constipation is defined differently by different people. Learn to identify signs and symptoms of constipation and know when to ask for medical help....
I am a senior in high school..And I got this my junior year...Well I started hearing theses high pitched squealing noises...Not the grumbles..And sometimes I get the diarreah feeling in my abdomen...But I never get diarreah..Im not constipated either...I just get theses weird noises..My cousin heard once..And he makes fun of me..Telling me im "internally farting"..I hate taking test because the noises always come up..Its so embarrasing..I asked my mom to take me to the doctor...But she doesnt want to because she says that its not so important..And she doesnt know what reason to give for visiting the doctor..I get so anxious when taking a test..I take anti-acids, anti-gas, and it doesnt really help...Please help me..This has cost me my drum major position at school because I didnt attend several meeting because of the fear of the noises...Please help!
Did you find this post helpful?
|

replied October 6th, 2007
Experienced User
Hello everyone I am currently 25 years old and these stomach noises have been causing me so many problems. I really started to notice my stomach noises when I was like 19 years old. Once I graduated from my university the stomach noises seem to have gotten worse. I hate having to do any kind of training, because I get soo scared that my stomach will start to make some type of noise. I actually had to resign from a government job, because the training was 4 months long and I had to spend 80% of my time in a quiet room. I was doing pretty good for the first 4 weeks, but then I got a tetaneous shot and a hepatitis shot and everything went down hill.


I will have to go through another training, which will be a week long, 8 hours a day. I wish I didn't have to do this training, but I guess I have no other alternative. I also want to get my masters, but I guess I will have to try to get it online. There are some schools like Boston University, Michigan State, Texas Tech, Florida State, Penn State and University of Houston that offer degrees online. I hope this helps for those who are in school and hate going to class. I am now trying to go to a career path that does not make me work in a quiet environment.

One thing that helped me a great deal was taking fiber pills (metamucil). My routine would start out like this, wake up and try to do #2, then take 2 fiber pills and have breakfast. I would like like 20 fiber pills with me, just incase I heard any noises. I would have lunch and then try to do #2 again and take 2 more fiber pills. I would also take water with me and also something to drink on that was carbonated. I think that if you flush food through your system, by using the restroom, then this may help with the stomach noises. It did for me until I got the darn tetaneous and hepatitus shot.

One other thing that I noticed helped a great deal was running or probably any other excercise. I remember one time I had to run 1.5 miles before lunch and I didn't eat anything, I just drank water. I showered and went to class and I was thinking that I was sure to have stomach noises. I was soo surprised that my stomach did not make one noise.

I went to go and see a doctor in another country (Mexico) since I don't have insurance right now. He checked me out and said that my heart beat is like off on the 11th beat or something like that. He said that it was nothing to worry about, but that this may be the reason for my stomach noises. He asked if I had been excercising lately and I said no. He asked if I had any chest pains and I said a couple times and he said that I should start to excercise everyday. He also gave me this medication, Creon and this other medication. I am taking them right now, but I don't know if they are really working, since my stomach has been feeling about the same. The doctor told me to stay away from processed foods, such as sausages and not to any spices (garlic, pepper, cumin and other spices) he also said not to eat any spicy foods. I am also lactose intollerant, so I don't drink any dairy products. I think I am also alergic to glutons, so I stay away from wheat, barly and oats.

One other thing that I have not done yet, but am thinking about is taking milk thistle to try to help my liver process foods. I don't want to do this yet, until I have finished my training. I don't want to experiment right now before I go to training.

Well good luck to everyone and I hope we can deal with our problem. It would be nice if we could all work for the same company and we didn't have to worry about our stomach noises.


PS: Stress is also something that causes this. I guess when you get stressed you let out some stomach acids and then that's when you hear the noises. Sometimes eating fresh fruits and veggies can also cause stomach noises for certain people. I agree with the person who said have protein. I have eggs in the morning and that seems to help.
|
Did you find this post helpful?

replied October 8th, 2007
Experienced User
Re: Intestinal Noises??
Just to update everyone. I bought 2 boxes of Paragone and a bottle of Milk Thistle and a bottle of Acidophilus which is a Probiotic. I took a pill of Milk Thistle and Acidophilus last night and I did feel better this morning, not as many stomach noises. This morning I started the Paragone and my stomach is making more noises again. I hope this a good sign and I hope that parasites are the root to my problem and I hope Paragone kills them. I will keep you posted on any updates on my condition. I'm pretty sure I do have parasites, because I have traveled quite a bit and I have gotten sick several times while abroad. I bought my pills at a health store, but you can buy them cheaper online, but I couldn't wait to start. I would recommend the Milk Thistle and Acidophilus for people to start out, but if you think you may have parasites, then I would also try the Paragone. Good luck to everyone and keep everyone posted on what you have tried and what works and what does not. Thanks Eric
|
Did you find this post helpful?

replied October 25th, 2007
Experienced User
I remember posting that when I got a tetanus shot and a hepatitus shot, my stomach went CRAZY. I remember a lady saying if you are alergic to yeast, then you shouldn't take the shot. I didn't really think much of it, but that had a horrilbe reaction on me.

I was reading about a person posting talking about the "Leaky Gut Syndrome" then I was reading about yeast infections and candida. I read in another post on another site, about a person who got tested for parasites, ibs and some other things, but everything came back negative. He did the cadida test and he had fungus in his intestines. I was reading on a site and it states that some causes can come from alchol, sugar, antibiotics and a poor diet. You can also do research on candida and see if this may be your problem.

I can't wait to get working again, so that my insurance can kick in and so that I can go and get tested for candida.

I have been taking Paragone, Milk Thistle, Probiotics and Metamucil fiber pills and they seemed to help, but these last couple of days have not been good on the stomach. AHHHH this is such a problem, I feel like getting an intestine transplant or something.

Sorry if you see my posts in other locations, but I'm just trying to spread the little info I am learning to as many people as I can.

ehealth forum is also good and there are other people on there. I think we should all go into one forum though, it would make it a lot easier, just my two cents.

Well best of luck to everyone and I'll start running again, as I was too tired to run last night. Running use to help, so I hope it starts to help me now. Take care everyone.
|
Did you find this post helpful?

replied July 25th, 2013
You should see a doctor, regardless of what your mom says, as it could be an indicator of a GI problem. Try Gaviscon's foaming tablets. this was posted some time ago so i hope your issues have gone.
|
Did you find this post helpful?
Quick Reply